User menu

Renormalization-group for Diffusion in a Random Medium

Bibliographic reference Bricmont, Jean ; Kupiainen, Antti. Renormalization-group for Diffusion in a Random Medium. In: Physical Review Letters, Vol. 66, no. 13, p. 1689-1692 (1991)
Permanent URL http://hdl.handle.net/2078.1/51187
  1. Bouchaud Jean-Philippe, Georges Antoine, Anomalous diffusion in disordered media: Statistical mechanisms, models and physical applications, 10.1016/0370-1573(90)90099-n
  2. Sinai Ya. G., The Limiting Behavior of a One-Dimensional Random Walk in a Random Medium, 10.1137/1127028
  3. Durrett Richard, Multidimensional random walks in random environments with subclassical limiting behavior, 10.1007/bf01210794
  4. Bramson Maury, Durrett Richard, Random walk in random environment: A counterexample?, 10.1007/bf01217738
  5. Anshelevich V. V., Khanin K. M., Sinai Ya. G., Symmetric random walks in random environments, 10.1007/bf01208724
  6. Künnemann Rolf, The diffusion limit for reversible jump processes onZ d with ergodic random bond conductivities, 10.1007/bf01209386
  7. Lawler Gregory F., Weak convergence of a random walk in a random environment, 10.1007/bf01211057
  8. De Masi A., Ferrari P. A., Goldstein S., Wick W. D., An invariance principle for reversible Markov processes. Applications to random motions in random environments, 10.1007/bf01041608
  9. G. Papanicolaou, Random Fields (1981)
  10. Derrida B., Luck J. M., Diffusion on a random lattice: Weak-disorder expansion in arbitrary dimension, 10.1103/physrevb.28.7183
  11. Fisher Daniel S., Random walks in random environments, 10.1103/physreva.30.960
  12. J. P. Bouchaud, J. Phys. (Paris), 48, 1445 (1987)
  13. J. P. Bouchaud, J. Phys. (Paris), 49, 369 (1988)
  14. Machta J, Random walks on site disordered lattices, 10.1088/0305-4470/18/9/008